# SDR UALA2011022400914

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 40,217 hours, 15,961 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 74530009503
- Part serial: 202
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AT 6 O'CLOCK POSITION HAS A CRACK RUNNING BETWEEN 3 BLIND RIVETS AND TERMINATING BETWEEN THE 2 ROWS OF RADIAL RIVETS.  CRACK LENGTH 2.75 INCHES LONG.  STOP DRILL CRACK IAW SRM IN PREPARATION FOR TYPE 2 MX FERRY.  NR 1 ENGINE NOSE COWL AT 6 O'CLOCK HAS 3 EACH BLIND RIVETS HEADS SHEARED OFF THAT ARE ADJACENT TO EACH OTHER.  RIVETS ARE TO BE REPLACED WITHIN 10 HRS.  REPLACED NR 1 NOSE COWL IAW MM 71-11-11.
